# SDR CNQR12172012585

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N538CF
- Make and model: Cessna 525A
- Aircraft serial: 0381
- Engine: Wilint FJ442A
- Engine time: 1,037 hours, 832 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Part time: 1,037 hours, 832 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: G, E, A

## Discrepancy

LOSS OF OIL PRESSURE ON LEFT ENGINE AND HAD EXHAUST ODOR IN COCKPIT AND CABIN.
